Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Nov 30, 2016, 9:18 AM EST for Chattooga County, Walker County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 30, 2016, 9:18 AM EST (14:18 UTC)
- Expired
- Nov 30, 2016, 10:00 AM EST
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
Counties Chattooga County, GA, Walker County, GA
The radar
The Northeast Alabama radar (KHTX), 82 km from the middle of the area, began a volume at 14:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 2.3 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 64 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 660 m above ground
- 0-6 km bulk shear
- 73 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 274 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted.
845
WWUS82 KFFC 301418
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 AM EST WED NOV 30 2016
GAZ002-011-301500-
CHATTOOGA GA-WALKER GA-
918 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND WALKER COUNTIES
UNTIL 1000 AM EST...
AT 918 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CENTER POST TO NEAR DESOTO STATE
PARK...AND MOVING EAST AT 35 MPH.
HAZARD...30 TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRION...MENLO...NAOMI...CLOUDLAND...SUTTLES
MILL...VILLANOW...BERRYTON...SUBLIGNA...CENTER POST...JAMES H. FLOYD
STATE PARK...LINWOOD AND TIDINGS.
LAT...LON 3467 8549 3470 8549 3473 8546 3478 8517
3477 8515 3472 8517 3472 8505 3462 8505
3459 8507 3458 8511 3444 8518 3443 8521
3442 8522 3443 8549 3462 8554
TIME...MOT...LOC 1418Z 258DEG 30KT 3469 8542 3451 8558
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Nov 30, 6:50 AM EST, 2 hours 28 minutes earlier.
Area forecast discussion, Nov 30, 6:50 AM EST, 2 hours 28 minutes before
Area Forecast Discussion...Updated for Aviation National Weather Service Peachtree City GA 650 AM EST Wed Nov 30 2016 ...A Tornado Watch is in effect for portions of Northwest Georgia through 11am EST... .SHORT TERM /Today through Thursday/... Showers and a few severe thunderstorms were training across the far northwest corner of GA this morning. With basically a southwest flow aloft the showers and thunderstorms have made little progress southward. However as the upper trough deepens there should be a southward drift later this morning and through the day. The cold front looks like it will be in the Atlanta vicinity around 18z. There is a slight risk of severe across much of the forecast area today. Tornado watch currently in effect for northwest GA. Cape is forecast to be only moderate but strong shear will support the threat of damaging winds. Pops gradually diminish overnight with only slight chance for the east central zones after 06z. Thursday is expected to be dry with more seasonal temperatures. 41 .LONG TERM /Thursday Night through Tuesday/... A quiet start to the long-term with sfc high pressure building into the local area. Winds may still be a bit breezy across higher elevations Thursday night but pressure gradient will be subsiding. High pressure essentially "atop" the area on Friday so expecting a dry and overall pleasant/seasonal day. Moisture will begin to increase Saturday ahead of the next system (which we will notice in the form of mid/high level clouds). ECMWF/GEFS/GEM ensemble data in consensus with closed low development across western Mexico...which will tap into subtropical moisture and allow a widespread area of precip to develop across the Southern Plains and lower MS Valley. Right now it looks like this area of rain will begin to push into the forecast area late Saturday. As it does so...sfc high will be wedging down the Appalachians...so looking at moisture overrunning a cool stable layer of air through Sunday night. Discrepancies arise by late Sunday into Monday. Operational GFS in better alignment with overall ensemble patterns vs the operational ECMWF...which argues for a slower progression of the closed low across Mexico/S Texas. Right now...have leaned the forecast toward the slower pattern. Should this pan out...could see a brief lull in activity on Monday before the closed low becomes an open wave and lifts into the Deep South...bringing another round of rainfall Tuesday through at least Wednesday. Kovacik && HYDROLOGY... Additional rainfall amounts will be highest across the northwest today with one to two inches possible. Amounts will range up to an inch for the remainder of north and central GA...however locally heavier amounts are possible in thunderstorms. 41 AVIATION... 12Z Update... Showers and a few thunderstorms still training across nw GA but should start drifting south across the forecast area by mid morning. Cold front approaching KATL around 18z. A few storms possibly severe today. Front should be just south of the taf sites by around 00z Thursday. Winds generally southwest 8 to 10kt with a few gusts. Patchy ifr until 14z otherwise mostly mvfr today. 41 //ATL Confidence...12Z Update... Medium confidence all elements. 41 && .PRELIMINARY POINT TEMPS/POPS... Athens 71 43 60 36 / 80 30 0 0 Atlanta 72 42 57 38 / 80 20 0 0 Blairsville 69 36 51 31 / 100 20 0 0 Cartersville 72 40 56 34 / 100 10 0 0 Columbus 76 45 61 38 / 80 20 0 0 Gainesville 69 42 57 37 / 80 20 0 0 Macon 78 46 63 35 / 80 60 0 0 Rome 73 39 57 32 / 100 10 0 0 Peachtree City 72 42 58 33 / 80 20 0 0 Vidalia 81 54 67 40 / 50 60 5 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 11 AM EST this morning FOR THE FOLLOWING ZONES: Bartow...Catoosa...Chattooga...Cherokee...Dade...Fannin... Floyd...Gilmer...Gordon...Haralson...Murray...Paulding... Pickens...Polk...Walker...Whitfield. && SHORT TERM...41 LONG TERM....Kovacik AVIATION...41
Hazardous weather outlook, Nov 30, 5:23 AM EST, 3 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 523 AM EST WED NOV 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-011030- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 523 AM EST WED NOV 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... A LINE OF THUNDERSTORMS IS EXPECTED TO IMPACT THE AREA TODAY. A FEW OF THE STORMS COULD BE SEVERE...WITH THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS AND BRIEF TORNADOES. IN ADDITION...LIGHTNING AND LOCALLY HEAVY RAINFALL CAN BE EXPECTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Nov 30, 5:15 AM EST, 4 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
515 AM EST WED NOV 30 2016
GAZ001-002-301045-
DADE GA-WALKER GA-
515 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHWESTERN WALKER
COUNTIES UNTIL 545 AM EST...
AT 514 AM EST...A STRONG THUNDERSTORM WAS OVER NEW ENGLAND...OR NEAR
TRENTON...MOVING NORTHEAST AT 50 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...TRENTON...ROSSVILLE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
RISING FAWN...CHATTANOOGA VALLEY...CLOUDLAND CANYON STATE PARK...
COOPER HEIGHTS...NEW ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...
HOOKER...FAIRVIEW...STEPHENSVILLE...LAKEVIEW AND EAST RIDGE.
LAT...LON 3499 8526 3485 8527 3472 8555 3477 8557
3498 8560
TIME...MOT...LOC 1014Z 238DEG 57KT 3493 8551Special weather statement, Nov 30, 5:48 AM EST, 3 hours 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
548 AM EST WED NOV 30 2016
GAZ001-002-301115-
DADE GA-WALKER GA-
548 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE AND NORTHWESTERN WALKER
COUNTIES UNTIL 615 AM EST...
AT 547 AM EST...A STRONG THUNDERSTORM WAS NEAR HIGDON...OR NEAR
BRIDGEPORT...MOVING NORTHEAST AT 45 MPH.
HAZARD...40 TO 50 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...TRENTON...ROSSVILLE...CHICKAMAUGA...LOOKOUT MOUNTAIN...
RISING FAWN...CHATTANOOGA VALLEY...CLOUDLAND CANYON STATE PARK...NEW
ENGLAND...COLE CITY...MORGANVILLE...WILDWOOD...HOOKER...FAIRVIEW...
STEPHENSVILLE...LAKEVIEW AND EAST RIDGE.
LAT...LON 3499 8526 3489 8527 3472 8555 3498 8560
TIME...MOT...LOC 1047Z 238DEG 57KT 3490 8563Special weather statement, Nov 30, 7:27 AM EST, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
727 AM EST WED NOV 30 2016
GAZ001>003-301300-
DADE GA-CATOOSA GA-WALKER GA-
727 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE...NORTHWESTERN CATOOSA AND
NORTHWESTERN WALKER COUNTIES UNTIL 800 AM EST...
AT 724 AM EST...A LINE OF STRONG THUNDERSTORMS WAS OVER
STEPHENSVILLE...OR OVER TRENTON...MOVING NORTHEAST AT 60 MPH.
HAZARD...40 TO 50 MPH WIND...OCCASIONAL CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CHATTANOOGA...RINGGOLD...TRENTON...FORT OGLETHORPE...ROSSVILLE...
CHICKAMAUGA...LOOKOUT MOUNTAIN...RISING FAWN...LAKEVIEW...CHATTANOOGA
VALLEY...GRAYSVILLE...BLUE SPRING...BOYNTON...CLOUDLAND CANYON STATE
PARK...COOPER HEIGHTS...NEW ENGLAND...COLE CITY...MORGANVILLE...
INDIAN SPRINGS AND WILDWOOD.
A TORNADO WATCH REMAINS IN EFFECT. CONTINUE TO MONITOR NOAA WEATHER
RADIO...WEATHER.GOV OR OTHER MEDIA OUTLETS FOR FURTHER STATEMENTS OR
POSSIBLE WARNINGS ON THESE STORMS.
LAT...LON 3499 8512 3489 8512 3468 8555 3497 8560
3499 8557
TIME...MOT...LOC 1224Z 240DEG 50KT 3490 8555
16Special weather statement, Nov 30, 7:59 AM EST, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
759 AM EST WED NOV 30 2016
GAZ001>004-301330-
DADE GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
759 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR DADE...CATOOSA...WHITFIELD AND
WALKER COUNTIES UNTIL 830 AM EST...
AT 757 AM EST...A STRONG LINE THUNDERSTORMS WERE OVER RISING
FAWN...OR 9 MILES SOUTH OF TRENTON...MOVING NORTHEAST AT 60 MPH.
HAZARD...40 TO 50 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DALTON...LAFAYETTE...RINGGOLD...FORT OGLETHORPE...CHICKAMAUGA...
VARNELL...TUNNEL HILL...COHUTTA...RISING FAWN...LAKEVIEW...NAOMI...
BOYNTON...NOBLE...COOPER HEIGHTS...ROCKY FACE...INDIAN SPRINGS...
FAIRVIEW...WOOD STATION...CHATTANOOGA VALLEY AND GRAYSVILLE.
LAT...LON 3499 8488 3474 8498 3459 8547 3459 8553
3481 8557 3498 8534
TIME...MOT...LOC 1257Z 237DEG 53KT 3474 8549
16Special weather statement, Nov 30, 8:36 AM EST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
836 AM EST WED NOV 30 2016
GAZ002>005-301415-
MURRAY GA-CATOOSA GA-WHITFIELD GA-WALKER GA-
836 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR MURRAY...EASTERN CATOOSA...
WHITFIELD AND SOUTHEASTERN WALKER COUNTIES UNTIL 915 AM EST...
AT 835 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM NEAR FLINT SPRINGS TO NEAR SUTTLES MILL...AND MOVING
EAST AT 30 MPH.
HAZARD...30 TO 40 MPH WIND AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. MOTORISTS SHOULD SLOW DOWN AND
BE PREPARED FOR POSSIBLE LOSS OF CONTROL DUE TO
HYDROPLANING. ALSO...THE HEAVY RAIN MAY CAUSE TEMPORARY
STREET FLOODING OR ROAD PONDING IN SLOW DRAINAGE AREAS.
WHEN WATER COVERS THE ROAD...REMEMBER TO TURN AROUND
DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...VARNELL...ETON...TUNNEL HILL...COHUTTA...
NAOMI...CISCO...CONASAUGA LAKE...NORTH GEORGIA SPEEDWAY...SUTTLES
MILL...GREGORY...SUMAC...RAMHURST...ROCKY FACE...WOOD STATION...
DAWNVILLE...CRANDALL...TENNGA AND FORT MOUNTAIN STATE PARK.
LAT...LON 3499 8462 3486 8462 3482 8458 3478 8464
3473 8466 3458 8465 3460 8473 3461 8473
3461 8472 3462 8472 3462 8474 3461 8475
3461 8486 3462 8491 3463 8491 3462 8493
3462 8506 3459 8506 3460 8536 3499 8502
TIME...MOT...LOC 1335Z 270DEG 28KT 3499 8489 3465 8519Special weather statement, Nov 30, 9:18 AM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
918 AM EST WED NOV 30 2016
GAZ002-011-301500-
CHATTOOGA GA-WALKER GA-
918 AM EST WED NOV 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR CHATTOOGA AND WALKER COUNTIES
UNTIL 1000 AM EST...
AT 918 AM EST...A LINE OF STRONG THUNDERSTORMS WAS ALONG A LINE
EXTENDING FROM 6 MILES NORTHWEST OF CENTER POST TO NEAR DESOTO STATE
PARK...AND MOVING EAST AT 35 MPH.
HAZARD...30 TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. LIGHTNING IS ONE OF NATURE'S
LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. ELECTRICAL
APPLIANCES SHOULD NOT BE USED UNLESS IN AN EMERGENCY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. ALSO...THE HEAVY
RAIN MAY CAUSE TEMPORARY STREET FLOODING OR ROAD PONDING
IN SLOW DRAINAGE AREAS. WHEN WATER COVERS THE
ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LAFAYETTE...SUMMERVILLE...TRION...MENLO...NAOMI...CLOUDLAND...SUTTLES
MILL...VILLANOW...BERRYTON...SUBLIGNA...CENTER POST...JAMES H. FLOYD
STATE PARK...LINWOOD AND TIDINGS.
LAT...LON 3467 8549 3470 8549 3473 8546 3478 8517
3477 8515 3472 8517 3472 8505 3462 8505
3459 8507 3458 8511 3444 8518 3443 8521
3442 8522 3443 8549 3462 8554
TIME...MOT...LOC 1418Z 258DEG 30KT 3469 8542 3451 8558The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 29, 11:57 PM EST | Special Weather Statement | FFC | Dade | 33 min |
| Nov 30, 12:05 AM EST | Severe Thunderstorm Warning | FFC | Dade | 40 min |
| Nov 30, 1:14 AM EST | Severe Thunderstorm Warning | FFC | Dade, Walker | 31 min |
| Nov 30, 1:18 AM EST | Tornado Warning | FFC | Dade, Walker | 26 min |
| Nov 30, 1:37 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 23 min |
| Nov 30, 1:53 AM EST | Tornado Warning | FFC | Catoosa | 18 min |
| Nov 30, 2:05 AM EST | Special Weather Statement | FFC | Whitfield | 25 min |
| Nov 30, 2:06 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:36 AM EST | Special Weather Statement | FFC | Dade | 24 min |
| Nov 30, 3:47 AM EST | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 43 min |
| Nov 30, 4:49 AM EST | Special Weather Statement | FFC | Dade | 26 min |
| Nov 30, 5:15 AM EST | Special Weather Statement | FFC | Dade | 30 min |
| Nov 30, 5:48 AM EST | Special Weather Statement | FFC | Dade | 27 min |
| Nov 30, 7:27 AM EST | Special Weather Statement | FFC | Catoosa, Dade | 33 min |
| Nov 30, 7:59 AM EST | Special Weather Statement | FFC | Catoosa, Dade, Walker, Whitfield | 31 min |
| Nov 30, 8:36 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 39 min |
| Nov 30, 10:18 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 27 min |
| Nov 30, 10:37 AM EST | Special Weather Statement | FFC | Chattooga | 38 min |
| Nov 30, 10:50 AM EST | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 25 min |
| Nov 30, 11:15 AM EST | Special Weather Statement | FFC | Murray, Whitfield | 45 min |
| Nov 30, 12:00 PM EST | Special Weather Statement | FFC | Murray | 15 min |
| Nov 30, 12:17 PM EST | Special Weather Statement | FFC | Fannin, Gilmer | 43 min |
| Nov 30, 12:26 PM EST | Special Weather Statement | FFC | Carroll, Haralson | 34 min |
| Nov 30, 12:52 PM EST | Tornado Warning | FFC | Carroll, Haralson, Paulding | 25 min |
| Nov 30, 1:04 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 26 min |
| Nov 30, 1:15 PM EST | Severe Thunderstorm Warning | FFC | Cobb, Douglas, Fulton, Paulding | 45 min |
| Nov 30, 1:38 PM EST | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 37 min |
| Nov 30, 1:58 PM EST | Severe Thunderstorm Warning | FFC | Cherokee, Dawson, Forsyth, Fulton, Gwinnett, Hall | 47 min |
| Nov 30, 2:02 PM EST | Severe Thunderstorm Warning | FFC | Troup | 28 min |
| Nov 30, 2:05 PM EST | Severe Thunderstorm Warning | FFC | Harris | 40 min |
| Nov 30, 2:08 PM EST | Severe Thunderstorm Warning | FFC | DeKalb, Gwinnett | 37 min |
| Nov 30, 2:11 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 34 min |
| Nov 30, 2:14 PM EST | Tornado Warning | FFC | Forsyth, Gwinnett, Hall | 18 min |
| Nov 30, 2:23 PM EST | Severe Thunderstorm Warning | FFC | Meriwether | 37 min |
| Nov 30, 2:28 PM EST | Severe Thunderstorm Warning | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 47 min |
| Nov 30, 2:32 PM EST | Tornado Warning | FFC | Meriwether | 14 min |
| Nov 30, 2:40 PM EST | Special Weather Statement | FFC | Muscogee | 35 min |
| Nov 30, 2:43 PM EST | Tornado Warning | FFC | Barrow, Clarke, Jackson | 32 min |
| Nov 30, 2:50 PM EST | Severe Thunderstorm Warning | FFC | Pike, Upson | 25 min |
| Nov 30, 3:02 PM EST | Special Weather Statement | FFC | Talbot, Upson | 28 min |
| Nov 30, 3:04 PM EST | Special Weather Statement | FFC | Chattahoochee, Stewart | 26 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Lamar, Spalding | 20 min |
| Nov 30, 3:11 PM EST | Severe Thunderstorm Warning | FFC | Banks, Jackson, Madison | 49 min |
| Nov 30, 3:16 PM EST | Special Weather Statement | FFC | Newton, Walton | 29 min |
| Nov 30, 3:21 PM EST | Severe Thunderstorm Warning | FFC | Butts, Henry, Jasper, Newton | 24 min |
| Nov 30, 3:29 PM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Taylor | 46 min |
| Nov 30, 3:33 PM EST | Special Weather Statement | FFC | Monroe | 27 min |
| Nov 30, 3:34 PM EST | Special Weather Statement | FFC | Clarke, Oconee | 26 min |
| Nov 30, 3:46 PM EST | Special Weather Statement | FFC | Jasper, Morgan, Newton, Putnam | 44 min |
| Nov 30, 3:52 PM EST | Severe Thunderstorm Warning | FFC | Madison, Oglethorpe | 38 min |
| Nov 30, 3:58 PM EST | Special Weather Statement | FFC | Bibb, Crawford, Jones | 47 min |
| Nov 30, 4:24 PM EST | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Taliaferro | 36 min |
| Nov 30, 4:27 PM EST | Special Weather Statement | FFC | Bleckley, Houston | 33 min |
| Nov 30, 4:34 PM EST | Special Weather Statement | FFC | Dooly | 26 min |
| Nov 30, 4:39 PM EST | Special Weather Statement | FFC | Schley, Webster | 36 min |
| Nov 30, 4:48 PM EST | Severe Thunderstorm Warning | FFC | Hancock, Warren | 27 min |
| Nov 30, 5:00 PM EST | Special Weather Statement | FFC | Glascock | 45 min |
| Nov 30, 5:47 PM EST | Special Weather Statement | FFC | Bleckley, Twiggs | 28 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.